# SDR CALA2018040901133

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 36,695 hours, 18,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004370701
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FWD JOINT END AND HOLE HAS CORROSION AT FRAME 66.   REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-42-1 1-001, AND 51-72-11-911-001.
